# SDR CALA2023050801386

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 37,987 hours, 13,295 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A3001
- Condition: Damaged
- Location: Sta129.5-147.9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER LOWER SKIN DOUBLER BTWN STAB STA 129.5 TO 147.9 REQUIRES REMOVAL AND RE-FABRICATION TO INCORPORATE STAB STA 120.3 RIB REPAIRS...REF N/R CYCLES REF SRM 55-10-01-2R-11 PAR.5 (DETAIL VISUAL INSPECTION) SEE ATTACHED FORM 46.0075 FOR ADDED WEIGHT OF 9.15 IBS. INSTALLED REPAIR DOUBLER (SEE N/R 001354852 FOR ALL WORK ACCOMPL ISHED)ISSUED DIP TO INSP REPAIR DOUBLER AT INTERVAL OF 9000 FLT TOMC APPROVED DIP DUE TO SRM 55-10-01-2R-11 LEFT HORIZONTAL STAB TOMC-APPROVAL FROM SC1ELBYC COMMENT LOWER SKIN DOUBLER REPAIR ACCOMPLISHED, REF TABLE 204 ACCOMPLISH DVI AND LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS OF DVI AND LFEC EVERY 9,000 FLT CYCLES AFTER INITIAL RE-INSPECT ACCOMPLISHED. QC RECORDS UPDATE.....HC QC REVIEW INIT : 56,000 TAFC (INIT WILL ITO TO RIR) RIR : 9,000 FC......HC/U389717
